New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Regular Member

Date Joined Oct 2007
Total Posts : 28
   Posted 12/28/2007 5:08 PM (GMT -6)   
I have had chrons for about threee years. I really havent had many problems. No pain and just one or two soft bowel movements a day. I posted this question a week ago and am hoping I get a few more responses.  However, things change one in a while. It all started in April. I would have a bowel movement and it would be long pieces. My legs would get numb and tingly. After the bowel movement I would get a sensation in my ab area kind of like an upset stomach. It would force me to run to the bathroom and it would make me strain to go to the bathroom and not much comes out. This will go on for 3 or 4 times within the hour and then stop. A few days later it does it again and went on for a week. I then didnt go through this until August for a week and then it stopped until this week. So it seems to come every 4 or five months. Something is making me strain to go even though not much comes out after the first bowel movement. This has gone on for the past two weeks. I have a huge external hemmroid now. I had a sigmoid in April even when this was going on and there was nothing he could find except for some hemmroids. I have been extremely anxious and stressed as I just started a new job and I am wondering if this could be causing this. Has anybody gone through this before and have it stopped and then reoccur?

Forum Moderator

Date Joined Apr 2007
Total Posts : 32602
   Posted 12/28/2007 5:35 PM (GMT -6)   

Hello there,

I will be honest with you, this is not a question I have any opinion on. I would suggest you put this question to your GI physician or your PCP.

Wish I had a better answer.

Take care


Co-Moderator Anxiety ~ Panic Disorders
Co-Moderator Crohn's Disease Forum
*~* Not a mental health professional at all *~*
Dx: Anxiety/Panic, Depression, GERD, Osteoarthritis
*Wife of a Crohnie*
It is health that is real wealth and not pieces of gold and silver.~Mahatma Gandhi~

Veteran Member

Date Joined May 2007
Total Posts : 1488
   Posted 12/28/2007 7:12 PM (GMT -6)   
I have a lot of straining when I eat something I am not suppose to. Also, this sounds like some sort of possible mini flare too for you. You might talk with the GI about an anti-spasmotic as well. I haven't tried these, I try to stick to my diet or back off to just liquids for a couple of days when this happens.
Dx'd Jan'06, 1st Resection 7/06, Predinsone, Humira, Imuran, B12 injections, Nexium. Secondary conditions: Psorasis, Acne, Fatigue, Joint Pain, Lactose Intolerant, gallstones, fibroid cysts, peri-menopausal.

Regular Member

Date Joined Aug 2007
Total Posts : 277
   Posted 12/30/2007 8:16 PM (GMT -6)   
I don't have this issue but hopefully some one on here has more insight

Newbie - 35 yrs old Diagnosed: 08/03/07
Asacol 3x day
Imuran 50MG 3 x day
Lamictal 125 MG/day for bioloar II

Regular Member

Date Joined May 2007
Total Posts : 22
   Posted 12/31/2007 7:33 AM (GMT -6)   
Yes Ramman you are not alone i have been having symptoms like this it started off as it was feeling like i needed the toilet when i didnt, but has recently been worse over christmas i think maybe because i have been eating more than i usually do. I have also had the funny tingly in legs bit like pins and needles in my feet. I mentioned it to the specialist nurse and we changed my tablets slightly but it doesnt seem to have helped, so i will have to talk to specialist again, sorry i dont have any answers for you but i just wanted you to know your not in alone in how you are feeling.

Veteran Member

Date Joined Dec 2007
Total Posts : 739
   Posted 12/31/2007 10:15 AM (GMT -6)   
Just out of curiosity for u guys that are tingling.... r u guys on flagyl? It has been known 2 cause this side effect. If so u should discuss it with ur doc immediately, some people go numb and don't receive feeling back. I had this in my ring and pinky finger on my right hand. They stoped my flagyl a few weeks ago but it hasn't gone away
25 y/o female- crohns disease since 14
Ileostomy pending-very worried
Tried asacol,pentasa,prednisone,remicade,6mp,azasan, no avail
Seatons placed
Worst year ever!

"For God has not given us the spirit of fear....."
Where does mine come from?!

Regular Member

Date Joined Jul 2007
Total Posts : 456
   Posted 12/31/2007 11:04 AM (GMT -6)   
I have this problem occasionally, and was told it is tenesmus.
Sitz baths are supposed to help by relaxing the muscles and reducing inflammation.  I didn't get much relief from them, but I think others have.
This doesn't explain the tingling in the feet, but I get that sometimes on the toilet.  If I sit in a certain position it cuts the circulation off in my legs.  Have you noticed that you're sitting a certain way when it happens?  Leaning forward, leaning back, wide stance (ha)?  When I go through these bouts I spend a fair bit of time on the toilet, with a lot of shifting around, hoping to find that one perfect position that will let my body do what it thinks it wants to do.
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, October 22, 2016 10:22 PM (GMT -6)
There are a total of 2,710,390 posts in 298,890 threads.
View Active Threads

Who's Online
This forum has 153430 registered members. Please welcome our newest member, jir3733.
262 Guest(s), 6 Registered Member(s) are currently online.  Details
Lymepilot, AmyAzz, Scaredy Cat, Smeadley, Lynnwood, kitty19

Follow on Facebook  Follow on Twitter  Follow on Pinterest

©1996-2016 LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer